Alka-Seltzer Plus Powerfast Fizz, Severe Cold & Flu Medicine, Strawberry Honey Effervescent Tablets
0.0
(0)






How to get it
Details
Alka-Seltzer Plus Powerfast Fizz, Severe Cold & Flu Medicine, Strawberry Honey Effervescent Tablets
20.00 Ct, 0.19 lbs. Item # 534819
Whether you ¿caught a bug¿ from a friend, loved one, coworker or perfect stranger, it¿s good to know Alka-Seltzer Plus is always your ally when it comes to cold and flu symptom relief. Get fast, effective medicine for your cold and flu symptoms. Alka-Seltzer Plus Severe Cold and Flu Effervescent Tablets dissolve quickly in water before you take them. As you drink the refreshing, sparkling strawberry & honey flavored solution, Alka-Seltzer Plus works fast to relieve your worst cold symptoms: Fever, Body Ache, Cough, Nasal Congestion, Runny Nose, Sneezing & Sore Throa Age verification required for purchase * State restrictions apply for shipping. Below are the states that are eligible for shipping. Works quickly to relieve your worst cold symptoms.
This cold and flu medicine provides temporary relief from fever, body ache, cough, nasal congestion, runny nose, sneezing, and sore throat.
Each box containing 10 Sachets each containing 1 dose(2 effervescent tablets).
Comes in Effervescent form, Honey Strawberry flavor.
#1 Cold & Flu Effervescent brand.
This cold and flu medicine provides temporary relief from fever, body ache, cough, nasal congestion, runny nose, sneezing, and sore throat.
Each box containing 10 Sachets each containing 1 dose(2 effervescent tablets).
Comes in Effervescent form, Honey Strawberry flavor.
#1 Cold & Flu Effervescent brand.
Benefit | Select a value |
---|---|
Color | Select a value |
Concern | Cold & flu |
Features | Select a value |
Form | Dissolving / meltaway tablets |
Key ingredient | Select a value |
Material | Select a value |
Product type | Cold & flu treatments |
Quantity | Single pack |
Symptopm | Select a value |
Ingredients
See directions below. Please see the full list of product ingredients on the product label. Inactive Ingredients: Anhydrous Citric Acid, Calcium Silicate, Dimethicone, Flavor, Mannitol, Potassium Bicarbonate, Povidone, Sodium Bicarbonate, Sucralose.
Directions
See directions below. Do not take more than the recommended dose.
Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor.
children under 12 years: do not use
Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor.
children under 12 years: do not use
Warnings
See warnings below. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
More than 4,000 mg of acetaminophen in 24 hours.
With other drugs containing acetaminophen.
With 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock.
If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Sore throat warning:
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use to sedate children
More than 4,000 mg of acetaminophen in 24 hours.
With other drugs containing acetaminophen.
With 3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock.
If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Sore throat warning:
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use to sedate children
From Alka-Seltzer
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
Alka-Seltzer Plus Powerfast Fizz, Severe Cold & Flu Medicine, Strawberry Honey Effervescent Tablets
0.0
(0)